Vol. 10, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Actions of some pointed Hopf algebras on path algebras of quivers

Ryan Kinser and Chelsea Walton

Vol. 10 (2016), No. 1, 117–154
Abstract

We classify Hopf actions of Taft algebras T(n) on path algebras of quivers, in the setting where the quiver is loopless, finite, and Schurian. As a corollary, we see that every quiver admitting a faithful n-action (by directed graph automorphisms) also admits inner faithful actions of a Taft algebra. Several examples for actions of the Sweedler algebra T(2) and for actions of T(3) are presented in detail. We then extend the results on Taft algebra actions on path algebras to actions of the Frobenius–Lusztig kernel uq(sl2), and to actions of the Drinfeld double of T(n).

Keywords
Hopf action, module algebra, path algebra, Schurian quiver, Taft algebra
Mathematical Subject Classification 2010
Primary: 16T05
Secondary: 05C20, 16S99
Milestones
Received: 6 January 2015
Revised: 30 July 2015
Accepted: 19 September 2015
Published: 14 February 2016
Authors
Ryan Kinser
Department of Mathematics
University of Iowa
Iowa City, IA 52242
United States
Chelsea Walton
Department of Mathematics
Temple University
Philadelphia, PA 19122
United States